# SDR AALA20170206018

- Difficulty date: February 6, 2017
- Submitted: February 10, 2017
- Operation: Air carrier
- Aircraft: N958AN
- Make and model: Boeing 737823
- Aircraft serial: 30091
- Aircraft time: 48,563 hours, 20,080 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON LOWER SKIN OF LEFT HORIZONTAL STABILIZER AT ABOUT 3 FEET FROM THE BASE. REPAIRED THE SKIN IAW SRM 55-10-01-2R-11.
